Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes an increase in body temperature along with hand tremors after having a tablet of Robaxin?

Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1720 Questions

default
Posted on Mon, 20 Aug 2018 in Accident and Emergency
Question: My 52 year old wife took one tablet of robaxin/ 750mg within a couple hours of taking a Emergen-c IMMUNE + with vitamin D packet last night around 8:00 pm. She took the packet with dinner food, and the pill approximately 2 hours later. She is visibly chilled. hands shaking at times. Body temp fluctuating between 97 and 100 degrees. the higher temps behind the ears, with an infrared thermometer. when taken in the mouth, it's around 97 degrees. Her feet are at 94 degrees. so far I have given her a big glass of milk. Is there any thing to eat or drink at this point to dilute what she has mixed
doctor
Answered by Dr. V. N. S. Parinam 36 minutes later
Detailed Answer:
Hello and Welcome to’Ask A Doctor’ service

Your wife seems to be undergoing side effects of Methocarbamol Robaxin. There is a differential temperature.
At this time increase the water intake up to one liter quickly and let her pass out the metabolites via urine.
Give her enough warmth over hands and legs with comforters. Cover limbs.
Check her BP, pulse as well, if there is any drop in BP, visit ER.



Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. V. N. S. Parinam 1 hour later
Is it ok to give her Advil to bring down her current temps of 99 to 101 with the water?
doctor
Answered by Dr. V. N. S. Parinam 16 hours later
Brief Answer:
Tylenol is better

Detailed Answer:
Hi,
Sorry for a delayed response.
I prefer cold sponging and Tylenol and not Advil to bring down the temperature.

Hope I have answered your query. Let m,e know if I can assist you further.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on